Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 79, NWS Shreveport, LA

November 28, 2015Bowie County, Red River County, Texas; Howard County, Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this flash flood warning at Nov 28, 2015, 1:42 AM CST for Bowie County, Red River County, Texas; Howard County, Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 28, 2015, 1:42 AM CST (07:42 UTC)
Expired
Nov 28, 2015, 10:45 AM CST
In force
9 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Red River County, TX

The radar

The Western Arkansas radar (KSRX), 143 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 28, 6:00 AM CSTFLASH FLOODIdabel, OKSTONEHAVEN ROAD IN IDABEL IS FLOODED.
Nov 28, 6:30 AM CSTFLASH FLOOD10 S Clarksville, TXFM 1487 SOUTH OF CLARKSVILLE IS FLOODED AND CLOSED.
Nov 28, 6:30 AM CSTFLASH FLOOD5 Se Clarksville, TXFM3390 SOUTHEAST OF CLARKSVILLE WAS FLOODED AND CLOSED.
Nov 28, 9:30 AM CSTFLASH FLOODAshdown, ARSHERIFF OFFICE REPORTS NUMEROUS COUNTY ROADS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 258 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 7.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

037 
WGUS54 KSHV 280742
FFWSHV
ARC061-081-133-OKC089-TXC037-387-281345-
/O.NEW.KSHV.FF.W.0079.151128T0742Z-151128T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
142 AM CST SAT NOV 28 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
  HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
  SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
  MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
  RED RIVER COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 745 AM CST SATURDAY

* AT 138 AM CST...DOPPLER RADAR CONTINUED TO INDICATE MODERATE RAIN
  ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT RAINFALL
  AMOUNTS OF 3 TO 5 INCHES HAD ALREADY FALLEN ACROSS THE WARNED AREA
  WITH ADDITIONAL AMOUNTS OF 2 TO 3 INCHES POSSIBLE THROUGH 745 AM
  THIS MORNING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DE
  QUEEN...ASHDOWN...NASHVILLE...CLARKSVILLE...MINERAL SPRINGS...
  HORATIO...FOREMAN...IDABEL...BROKEN BOW...DE KALB...AND
  LOCKESBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3451 9446 3419 9447 3419 9425 3436 9425
      3435 9394 3419 9392 3418 9382 3375 9383
      3375 9395 3336 9476 3340 9488 3338 9531
      3388 9531 3387 9530 3389 9525 3396 9523
      3394 9516 3423 9515 3425 9505 3451 9505

$$

13
2 follow-up statements
934 
WGUS74 KSHV 281150
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
550 AM CST SAT NOV 28 2015

ARC061-081-133-OKC089-TXC037-387-281345-
/O.CON.KSHV.FF.W.0079.000000T0000Z-151128T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LITTLE RIVER AR-HOWARD AR-SEVIER AR-MCCURTAIN OK-RED RIVER TX-
BOWIE TX-
550 AM CST SAT NOV 28 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CST
SATURDAY FOR LITTLE RIVER...HOWARD...SEVIER...MCCURTAIN...RED RIVER
AND NORTHWESTERN BOWIE COUNTIES...

AT 546 AM CST...DOPPLER RADAR CONTINUED TO INDICATE POCKETS OF LIGHT
TO MODERATE RAIN OCCURRING ACROSS THE WARNING AREA. THIS ACTIVITY
CONTINUES TO MOVE TO THE NORTHEAST AND COULD PRODUCE ANOTHER INCH OF
RAINFALL BY 745 AM THIS MORNING. 

SOME LOCATIONS THAT COULD EXPERIENCE ADDITIONAL FLOODING ISSUES
INCLUDE...DE QUEEN...ASHDOWN...NASHVILLE...CLARKSVILLE...MINERAL
SPRINGS...DIERKS...HORATIO...FOREMAN...IDABEL...BROKEN BOW...AND 
DE KALB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3451 9446 3419 9447 3419 9425 3436 9425
      3435 9394 3419 9392 3418 9382 3375 9383
      3375 9395 3336 9476 3340 9488 3338 9531
      3388 9531 3387 9530 3389 9525 3396 9523
      3394 9516 3423 9515 3425 9505 3451 9505

$$

13
610 
WGUS54 KSHV 281325
FFWSHV
ARC061-081-133-OKC089-TXC037-387-281645-
/O.EXT.KSHV.FF.W.0079.000000T0000Z-151128T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 AM CST SAT NOV 28 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
  HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
  SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
  MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
  RED RIVER COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 1045 AM CST

* AT 718 AM CST...DOPPLER RADAR CONTINUED TO INDICATE LIGHT TO
  OCCASIONAL MODERATE RAINFALL ACROSS THE ENTIRE WARNED AREA.
  WITH THE RAIN EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY...THE
  FLASH FLOOD WARNING HAS BEEN EXTENDED UNTIL 1045 AM THIS MORNING.
  ADDITIONAL RAINFALL AMOUNTS THROUGH 1045 AM THIS MORNING COULD
  TOTAL NEAR ONE TO TWO INCHES. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DE
  QUEEN...ASHDOWN...NASHVILLE...CLARKSVILLE...MINERAL SPRINGS...
  HORATIO...FOREMAN...IDABEL...BROKEN BOW...DE KALB AND  LOCKESBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER FLOODED ROADS, TURN AROUND, DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3451 9446 3419 9447 3419 9425 3436 9425
      3435 9394 3419 9392 3418 9382 3375 9383
      3375 9395 3336 9476 3340 9488 3338 9531
      3388 9531 3387 9530 3389 9525 3396 9523
      3394 9516 3423 9515 3425 9505 3451 9505

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Nov 27, 11:44 PM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Nov 27, 11:44 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1144 PM CST FRI NOV 27 2015

.UPDATE...
LOWER LOWS A COUPLE OF CATEGORIES FOR SHV AND LFK.

&&

.DISCUSSION...
THE RAIN IS HELPING TO CHILL THE AIR VIA EVAPORATION AND UPDATE
LOWS WOULD JUST NOT HOLD WEST OF THE FRONT THROUGH THE OVERNIGHT.
NO OTHER CHANGES AT THIS TIME. /24/

&&

.PREV DISCUSSION... /ISSUED 1047 PM CST FRI NOV 27 2015/

AVIATION...
WIDESPREAD IFR CIGS WILL GRADUALLY BEGIN TO AFFECT
KTXK...KTYR...AND KGGG. A VERY SLOW MOVG COLD FRONT CREATING STG
INVERSION TO KEEP IFR CIGS IN PLACE. THIS FRONT CURRENTLY OVER THE
KSHV TERMINAL. SOUTH WINDS AROUND 5 KTS BECMG NORTH 5 TO 10 KTS
POST FRONTAL. WIDESPREAD RAIN LAGGING NORTH OF FRONTAL BOUNDARY.
LOW VSBYS WILL ACCOMPANY IFR CIGS ALREADY IN PLACE WITH RAIN AT
TIMES. KELD AND KMLU WILL REMAIN MOSTLY LOW VFR WITH JUST OCNL
LOWER CIGS FOR NEXT SVRL HOURS./VII/.

PREV DISCUSSION... /ISSUED 1002 PM CST FRI NOV 27 2015/

UPDATE...
TWEAK LOWS DOWN OVER THE WEST AND INTO PORTIONS OF NORTHWEST LA.

DISCUSSION...
WE HAVE GONE FORWARD WITH THE SAME POP/WX THROUGH THE REMAINDER OF
THE OVERNIGHT. THE COLD FRONT HAS JUST EASED INTO SHREVEPORT AND
HAS PUSHED OVER INTO THE NORTHERN THIRD OF BOSSIER PARISH. IF YOU
LOOK CLOSELY AT THE REFLECTIVITY YOU CAN JUST MAKE OUT THE
BOUNDARY DRIFTING EASTWARD. WORKING IN THE BACK DOOR WILL TAKE
MORE TIME THAN USUAL WITH THE COLD FRONT ONLY EASING INTO
ARKADELPHIA NOW. BARRING THE GOOD PUSH DOWN ACROSS ARKANSAS INTO
OUR CWA FROM THE BACK DOOR POSES A HUGE CHALLENGE TO HOW MUCH
FARTHER THE FRONT DOOR PUSH CAN GO. FOR THE LAST TWO HOURS...THE
BOUNDARY HAS BEEN WRAPPING AROUND SHREVEPORT FOR INSTANCE SLOWLY
WORKING OVER THE TOPOGRAPHY...THUS THE BETTER GO INTO BOSSIERS
FLATTER TERRAIN.

AT ANY RATE WHERE WE WILL END UP BY DAYBREAK IS STILL PERHAPS MORE
OF A GUESS THAN ANYTHING. WE HAVE LOADED IN NEW NAM WINDS WHICH
LIKEWISE LACKS A REAL PUSH. THE WATER VAPOR SHOWS THE UPPER LOW
SPINNING ITS WHEELS OVER NEVADA FOR THE MOST PART...NEARLY
STATIONARY. THE HIGH PRESSURE NOW OVER NW NB IS AT 1038 MB AND IS
FORECAST TO WEAKEN TO 1030MB OVER KN/IA/MI BY THE END OF OUR FLOOD
WATCH EARLY SUNDAY MORNING. WE MAY EVEN NEED TO GO BEYOND THAT
TIME FRAME WITH THE NEW NAM DATA SHOWING QPF WELL ACROSS SUNDAY
AND INTO MONDAY. /24/

PREV DISCUSSION... /ISSUED 141 PM CST FRI NOV 27 2015/

DISCUSSION...
COLD FRONT AS OF 20Z THIS BLACK FRIDAY AFTERNOON EXTENDED FROM NEAR
DEQ THROUGH GGG AND JSO LINE. THIS FRONT SHOULD CONTINUE TO PUSH INTO
NW LA AND SRN AR BEFORE FINALLY BECOMING STATIONARY THROUGH THE
WEEKEND ACROSS S CENTRAL AR...NW LA...AND DEEP E TX.

UPPER LOW CURRENTLY CENTERED OVER SRN NV TO SLOWLY EJECT E THROUGH
THE CENTRAL U.S. THROUGH THE MIDDLE OF NEXT WEEK.

CURRENTLY...THE FORECAST AREA IS REALLY RECEIVING THREE SOURCES OF
MOISTURE. AT THE SURFACE TO ABOUT 850 HPA...SE GULF OF MEXICO INFLOW
OF SOME 30 KNOTS CONTINUES ALONG AND AHEAD OF THE COLD FRONT.
SECOND...THE UPPER LOW IS STEERING A STRONG SUBTROPICAL JETSTREAM
INTO THE CENTRAL UNITED STATES. NOTE THIS SUBTROPICAL JET ORIGINATES
FROM W OF THE HAWAIIAN ISLANDS...A TYPICAL FEATURE OF EL NINO.
FINALLY...DEEP TROPICAL MOISTURE CONTINUES TO ADVECT NE FROM EASTERN
PACIFIC HURRICANE SANDRA LOCATED OFF THE W CENTRAL MEXICO COAST.

WITH THE ABOVE SAID...WILL OBVIOUSLY CONTINUE THE FLASH FLOOD WATCH
THROUGH SUNDAY MORNING NEAR SUNRISE. WE MAY NEED TO EXTEND THE WATCH
IN TIME AND ALSO INCLUDE ADDITIONAL COUNTIES IN E TX...S AR...AND NW
LA ALONG AND AHEAD OF THE COLD FRONT.

RAINY AND COOL WEATHER CONDITIONS REMAIN FORECAST TO CONTINUE THROUGH
MUCH OF THE FIRST WEEK OF DECEMBER AS THE ABOVEMENTIONED PERSISTENT
SUBTROPICAL JET PROVIDES IMPULSES OF ENERGY AND LIFT.
UNFORTUNATELY...YET ANOTHER STRONG SHORT WAVE TROUGH IS FORECAST TO
DEVELOP AND DEEPEN ACROSS THE DESERT SW NEXT WEEKEND WITH ADDITIONAL
HEAVY RAINFALL QUITE POSSIBLE. /VIII./

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  49  63  54  58 /  60  60  90  80
MLU  65  73  61  69 /  30  30  40  60
DEQ  45  51  47  50 / 100 100 100  80
TXK  48  55  49  52 / 100  90 100  80
ELD  58  67  55  58 /  60  70  90  80
TYR  43  49  46  50 / 100  80  90  80
GGG  43  54  49  53 /  80  80  90  80
LFK  53  65  54  60 /  60  50  50  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR ARZ050-051-
     059>061-070-071.

LA...NONE.
OK...FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR TXZ096-097-
     108>112-124>126-136-137.

&&

24/07/08
Hazardous weather outlook, Nov 27, 11:46 AM CST, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CST FRI NOV 27 2015

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-136-
137-281800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-
1146 AM CST FRI NOV 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 AM CST SUNDAY
MORNING...

EXPECT WIDESPREAD RAIN AND A FEW THUNDERSTORMS TO CONTINUE THROUGH
TONIGHT. THE RAIN IS EXPECTED TO BECOME HEAVY AT TIMES ESPECIALLY
ALONG AND NORTH OF THE INTERSTATE 30 CORRIDOR. THE HEAVY RAINFALL
COULD LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE FLASH FLOOD THREAT WILL CONTINUE SATURDAY AND SUNDAY. A SLOW
MOVING FRONTAL BOUNDARY WILL ALLOW A BAND OF HEAVY RAINFALL TO
DEVELOP AND PERSIST OVER THE SAME AREAS. STORM TOTAL RAINFALL
AMOUNTS OF THREE TO SIX INCHES ARE EXPECTED. SOME LOCATIONS ALONG
AND NORTH OF INTERSTATE 30 COULD EXPERIENCE RAINFALL TOTALS
BETWEEN SIX AND EIGHT INCHES. IN ADDITION TO POSSIBLE FLASH
FLOODING...MAJOR RIVER FLOODING WILL DEVELOP ALONG THE RED RIVER
AT AND NEAR PECAN POINT. ALSO MAJOR RIVER FLOODING WILL DEVELOP ON
THE SULPHUR RIVER OF NORTHEAST TEXAS AS WELL THROUGH THE MIDDLE OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DUE TO FLOODING TONIGHT AND ALSO
DURING THIS WEEKEND.

ARZ072-073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-
281800-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-
1146 AM CST FRI NOV 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

RAIN AND ISOLATED THUNDERSTORMS WILL SPREAD INTO THE AREA TODAY.
GUSTY WINDS AND HEAVY DOWNPOURS WILL BE POSSIBLE. HOWEVER...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

WIDESPREAD RAIN AND THUNDERSTORMS WILL PERSIST THROUGH THE WEEKEND
BEFORE GRADUALLY ENDING FROM WEST TO EAST ON MONDAY. THIS WILL BE
ANOTHER LONG DURATION RAIN EVENT...WITH TWO TO FOUR INCHES OF
RAINFALL LIKELY...WITH SOME HIGHER AMOUNTS POSSIBLE. FLASH FLOODING
MAY BECOME A CONCERN DURING THIS WEEKEND. RIVER AND BAYOU FLOODING
WILL BECOME AN INCREASING THREAT DURING THIS WEEKEND AND INTO NEXT
WEEK. ALSO A MAJOR RISE WILL MOVE DOWNSTREAM ON THE RED RIVER
THROUGHOUT ALL OF THE FIRST WEEK OF DECEMBER INTO SOUTHWEST ARKANSAS
AND NORTHWEST LOUISIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

VIII.

In the hours before

Local storm report, Nov 27, 8:39 PM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 PM CST FRI NOV 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      10 WNW CLARKSVILLE      33.67N  95.22W
11/27/2015                   RED RIVER          TX   LAW ENFORCEMENT

            REPORT OF TRUCK SWAMPED ON CR 2149 NEAR BAGWELL

&&

EVENT NUMBER SHV1500744

24
Local storm report, Nov 28, 1:20 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
120 AM CST SAT NOV 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      10 SSW CLARKSVILLE      33.48N  95.12W
11/28/2015                   RED RIVER          TX   LAW ENFORCEMENT

            INTERSECTION OF FM909 AND FM1487 CLOSED.

&&

EVENT NUMBER SHV1500745

13
Local storm report, Nov 28, 1:22 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
122 AM CST SAT NOV 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     FLASH FLOOD      BROKEN BOW              34.03N  94.74W
11/28/2015                   MCCURTAIN          OK   LAW ENFORCEMENT

            CITY STREETS CLOSED IN BROKEN BOW. SEVERAL OTHER
            MOUNTAIN ROADS CLOSED AS WELL.

&&

EVENT NUMBER SHV1500746

13
Local storm report, Nov 28, 1:23 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CST SAT NOV 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      LOCKESBURG              33.97N  94.17W
11/28/2015                   SEVIER             AR   LAW ENFORCEMENT

            CAR SUBMERGED BY FLOOD WATERS WITH A WATER RESCUE IN
            TOWN.

&&

EVENT NUMBER SHV1500747

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 7:50 PM CSTRiver Flood WarningSHVWood7 days
Nov 27, 7:51 PM CSTRiver Flood WarningSHVGregg66 hr
Nov 27, 7:53 PM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity4 days
Nov 27, 7:53 PM CSTRiver Flood WarningSHVGregg, Smith, Upshur, Wood53 days
Nov 27, 8:58 PM CSTFlash Flood WarningSHVBowie, Red River5 hr
Nov 28, 10:47 AM CSTAreal Flood AdvisorySHVBowie, Red River, Titus3 hr
Nov 28, 1:19 PM CSTRiver Flood WarningSHVAshley, Union17 days

Nearby

Flash Flood Warnings in Arkansas, 2015Flash Flood Warnings in Texas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.